# SDR C2XA04IA120

- Difficulty date: September 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 11,427 hours, 8,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 37591
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLIGHT 2843, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE MID CABIN EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN LEAD ON THE LIGHT ASSEMBLY, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
